On a certain family of asymmetric Riemann surfaces with the cyclic automorphism group

Ewa Kozłowska-Walania , Ewa Tyszkowska

Abstract

n/a
Author Ewa Kozłowska-Walania (FMPI / IM)
Ewa Kozłowska-Walania,,
- Institute of Mathematics
, Ewa Tyszkowska (FMPI / IM)
Ewa Tyszkowska,,
- Institute of Mathematics
Journal seriesKodai Mathematical Journal, ISSN 0386-5991, (A 15 pkt)
Issue year2016
Vol39
No3
Pages510-520
DOIDOI:10.2996/kmj/1478073768
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.46 (2) - 2016=0.376 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back